Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Fluttering heart/followed by exhaustion
    avatar
    fancy1966 posted:
    8 years ago I received 2 stents in one artery. The past two weeks my heart has began fluttering, followed by extreme exhaustion. When it does it really bad, it makes me cough bad. Is this something serious? Or would I be okay to wait until the week of Thanksgiving to see my doctor. I know once I call he will want me to come in and he will do a heart cath. due to my family history. If this is common I would rather wait. But it does scare me at time, because it has been accompanied by chest pain after the fluttering. Thanks
    Reply
     
    avatar
    billh99 responded:
    If what you are experience is a heart arrhythmia it can be nothing or an anxiety attack.

    But it could also be a serious type of arrhythmia that can lead to a stroke or sudden death.

    While the doctor might want to do a cath most like he will do a holter and/or stress test first and might want to put you on a med in the mean time.

    If it was me I would call the doctors office first thing Monday.




    Helpful Tips

    potassium levels
    talk to your physician and check your meds on WebMD -- some med combinations either deplete or increase potassium levels in your ... More
    Was this Helpful?
    1 of 1 found this helpful

    Expert Blog

    The Heart Beat - James Beckerman, MD, FACC

    Dr. James Beckerman shares how small, livable lifestyle changes can have a real impact on your risk of heart attack and stroke...Read More

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center